Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Limits of sequences of finitely generated abelian groups


Author: Paul Hill
Journal: Proc. Amer. Math. Soc. 12 (1961), 946-950
MSC: Primary 20.51
MathSciNet review: 0147543
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.51

Retrieve articles in all journals with MSC: 20.51


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1961-0147543-1
PII: S 0002-9939(1961)0147543-1
Article copyright: © Copyright 1961 American Mathematical Society